Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 91, NWS Indianapolis, IN

June 27, 2013Howard County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 27, 2013, 5:40 PM EDT for Howard County, Indiana. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:40 PM EDT (21:40 UTC)
Expired
Jun 27, 2013, 6:30 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Howard County, IN

The radar

The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:02 PM EDTHAIL 0.251 N Kokomo, INNEAR THE INTERSECTION OF US ROUTE 31 AND COUNTY ROAD 300N.
Jun 27, 6:04 PM EDTHAIL 0.7Kokomo, IN
Jun 27, 6:05 PM EDTTSTM WND GST 60Kokomo, INPONDING OF WATER ALONG ROAD SIDE AS WELL. LOCATED ON US HIGHWAY 31
Jun 27, 6:05 PM EDTHAIL 1.25Kokomo, INPONDING OF WATER ALONG ROAD SIDE AS WELL. LOCATED ON US HIGHWAY 31
Jun 27, 6:06 PM EDTHAIL 0.88Kokomo, IN
Jun 27, 6:07 PM EDTHAIL 0.5Kokomo, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2626 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WUUS53 KIND 272140
SVRIND
INC067-272230-
/O.NEW.KIND.SV.W.0091.130627T2140Z-130627T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
540 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN CENTRAL INDIANA...

* UNTIL 630 PM EDT

* AT 536 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALTON...AND
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KOKOMO...INDIAN HEIGHTS AND GREENTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4056 8586 4053 8586 4041 8586 4040 8624
      4040 8625 4057 8631 4057 8587
TIME...MOT...LOC 2140Z 331DEG 29KT 4062 8618

HAIL...1.00IN
WIND...60MPH

$$

RYAN
4 follow-up statements
290 
WWUS53 KIND 272151
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
551 PM EDT THU JUN 27 2013

INC067-272230-
/O.CON.KIND.SV.W.0091.000000T0000Z-130627T2230Z/
HOWARD IN-
551 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 630 PM EDT...

AT 549 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GRISSOM AFB...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KOKOMO...INDIAN HEIGHTS AND GREENTOWN.

QUARTER SIZE HAIL WAS REPORTED BY EMERGENCY MANAGEMENT IN BUNKER 
HILL IN SOUTHERN MIAMI COUNTY AT 549 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4056 8586 4053 8586 4041 8586 4040 8624
      4040 8625 4057 8631 4057 8587
TIME...MOT...LOC 2151Z 331DEG 29KT 4055 8614

HAIL...1.00IN
WIND...60MPH

$$

RYAN
411 
WWUS53 KIND 272203
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT THU JUN 27 2013

INC067-272230-
/O.CON.KIND.SV.W.0091.000000T0000Z-130627T2230Z/
HOWARD IN-
603 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 630 PM EDT...

AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KOKOMO...AND
MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
INDIAN HEIGHTS AND GREENTOWN.

A 58 MPH WIND GUST WAS RECORDED AT GRISSOM AIR FORCE BASE AT 541 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4056 8586 4053 8586 4041 8586 4040 8624
      4040 8625 4057 8631 4057 8587
TIME...MOT...LOC 2203Z 331DEG 29KT 4047 8610

HAIL...1.00IN
WIND...60MPH

$$

RYAN
936 
WWUS53 KIND 272212
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT THU JUN 27 2013

INC067-272230-
/O.CON.KIND.SV.W.0091.000000T0000Z-130627T2230Z/
HOWARD IN-
612 PM EDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOWARD COUNTY UNTIL 630 PM EDT...

AT 610 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF KOKOMO...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN HOWARD COUNTY.

HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS WERE REPORTED ALONG U S 
ROUTE 31 IN KOKOMO AT 605 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4049 8616 4052 8594 4041 8586 4041 8615
TIME...MOT...LOC 2211Z 331DEG 29KT 4041 8607

HAIL...1.00IN
WIND...60MPH

$$

RYAN
754 
WWUS53 KIND 272221
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
621 PM EDT THU JUN 27 2013

INC067-272231-
/O.EXP.KIND.SV.W.0091.000000T0000Z-130627T2230Z/
HOWARD IN-
621 PM EDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD COUNTY 
WILL EXPIRE AT 630 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED SOUTH 
INTO NORTHERN TIPTON COUNTY.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE 
WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4049 8616 4052 8594 4041 8586 4041 8615
TIME...MOT...LOC 2221Z 331DEG 29KT 4034 8602

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:28 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 27, 4:28 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT THU JUN 27 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 306 PM EDT THU JUN 27 2013

A FRONTAL SYSTEM WILL SETTLE SOUTH INTO THE SOUTHERN STATES AS AN
UPPER LOW DIGS SOUTH ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY
THIS WEEKEND. THIS FEATURE WILL THEN RETROGRADE WEST ACROSS THE
MIDDLE MISSISSIPPI VALLEY MIDWEEK OF NEXT WEEK. THE RESULT WILL BE
SHOWER AND OR THUNDERSTORM CHANCES THROUGH NEXT WEEK. WITH THE UPPER
LOW NEARBY...TEMPERATURES WILL BE ON THE LOW SIDE FOR THIS TIME OF
YEAR WITH AFTERNOON HIGHS ONLY IN THE 70S BY SATURDAY.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 306 PM EDT THU JUN 27 2013

UPPER LOW ACROSS WESTERN ONTARIO WILL DROP SOUTHEAST TO THE NORTHERN
GREAT LAKES BY FRIDAY MORNING WITH FAST NORTHWEST FLOW ALOFT ACROSS
THE FORECAST AREA. NORTHEASTERN FORECAST AREA WILL BE IN LEFT EXIT
REGION OF 50+ KNOT 500 MILLIBAR JET AND WITHIN WANING INSTABILITY
AXIS. MEANWHILE...30 KNOT LOW LEVEL JET WILL PARALLEL THE UPPER JETS
NORTHWEST TO SOUTHEAST ORIENTATION AND ACROSS OUR SOUTHWESTERN
FORECAST. WITH MODELS IN DECENT AGREEMENT...WENT WITH ALLBLEND
COMPROMISE WHICH WAS THROWING OUT CHANCE OF POPS NORTHEAST AND
SLIGHT CHANCE POPS SOUTHWEST. WITH INSTABILITY WEAKENING...WILL DROP
POPS SOUTHWEST OVERNIGHT WITH ONLY SLIGHT CHANCE POPS NORTHEAST.

WITH A DECENT AMOUNT OF CLOUDS EXPECTED TO HANG AROUND PER RH ON
MODEL TIME SECTIONS...WILL GO AT OR ABOVE SIMILAR MOS TEMPERATURES
IN THE MID TO UPPER 60S FOR OVERNIGHT LOWS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
ISSUED AT 306 PM EDT THU JUN 27 2013

MAIN CHALLENGE FOR THE SHORT TERM WILL BE TIMING AND COVERAGE OF
POPS ALONG WITH TEMPERATURES. MODELS ARE SIMILAR AND THUS WILL STICK
WITH A BLEND THAT SUGGESTS UPPER LOW ACROSS THE GREAT LAKES TONIGHT
WILL DIG SOUTHWEST AND BE ACROSS CENTRAL INDIANA BY SUNDAY. THIS
WILL BRING IN MORE CLOUD COVER AND CONTINUED POPS. MODEL TIME
SECTIONS  ARE SHOWING SIGNIFICANT DEEPENING OF MOISTURE ON FRIDAY
AND FRIDAY NIGHT AHEAD OF THE UPPER LOW. IN ADDITION...WITH THE
UPPER LOW AROUND...THERE WILL BE A MODEST 700-500 MILLIBAR LAPS RATE
AXIS ACROSS THE FORECAST AREA. LAPSE RATES WILL BE AROUND 6 DEGREES
CENTIGRADE PER KILOMETER.  WITH THE COMBO OF MOISTURE...INSTABILITY
AND LIFT...WILL KEEP AT LEAST CHANCE POPS IN FOR FRIDAY AND FRIDAY
NIGHT WITH GOOD CHANCES BY SUNDAY. SHOULD BE JUST ENOUGH CAPE AROUND
TO MENTION THUNDERSTORMS. ACTIVITY SHOULD MAINLY BE DIURNAL AS WELL
WITH LOSS OF SUNSHINE MAKING IT MUCH LESS UNSTABLE IF UNSTABLE AT
ALL.

WITH UPPER LOW AROUND...WILL LEAN AT OR BELOW ALLBLEND AFTERNOON
HIGHS AND LEAN WARMER ON OVERNIGHT LOWS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ISSUED AT 220 PM EDT THU JUN 27 2013

MODELS ARE CLOSE ENOUGH THROUGH THE LONG TERM THAT THE ALLBLEND
INITIALIZATION CAN BE USED FOR MOST ITEMS.

AN UPPER LOW AND ASSOCIATED SURFACE LOW WILL MEANDER ACROSS THE AREA
THROUGHOUT THE LONG TERM. THIS RESULTS IN DAILY CHANCES FOR RAIN
THROUGH THE PERIOD. UNCERTAINTY IS TOO HIGH TO GO ANY HIGHER THAN
CHANCE POPS AT ANY ONE TIME.

WITH THE UPPER LOW AROUND HIGH TEMPERATURES WILL BE BELOW AVERAGE
THROUGH THE PERIOD.

&&

.AVIATION /DISCUSSION FOR THE 27/2100Z TAF UPDATE/...

ISSUED AT 421 PM EDT THU JUN 27 2013

UPDATE...
NO CHANGES.

PREVIOUS DISCUSSION...
VFR EXPECTED THROUGH THE PERIOD.

CUMULUS CLOUDS WILL CONTINUE ACROSS MUCH OF THE AREA THIS
AFTERNOON...WITH BASES HAVING RISEN INTO THE VFR CATEGORY BY VALID
TIME. EXPECT SCATTERED TO BROKEN CONDITIONS AT THE SITES.

CU WILL DISSIPATE WITH LOSS OF HEATING THIS EVENING...BUT MID AND
HIGH CLOUDS WILL MOVE INTO THE AREA FROM CONVECTION TO THE WEST.
MORE CU WILL POP UP ON FRIDAY.

SCATTERED CONVECTION WILL POP UP THIS AFTERNOON AND PERSIST INTO
EARLY EVENING...BUT UNCERTAINTIES IN COVERAGE AND TIMING PRECLUDE
ANY MENTION IN THE TAFS.

THERE IS ALSO SOME CONCERN ABOUT FOG TONIGHT...BUT FORECAST
SOUNDINGS SHOW THERE SHOULD BE ENOUGH MIXING TO PREVENT FOG
FORMATION. HOWEVER CONFIDENCE IS MEDIUM AT BEST.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MK
LONG TERM....50
AVIATION...TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 27, 4:25 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT THU JUN 27 2013

INZ021-028>031-035>049-051>057-062>065-070>072-281000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
425 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS: GUSTY WINDS...HAIL...DANGEROUS LIGHTNING AND HEAVY
RAINFALL.

TIMING: THIS AFTERNOON AND EVENING.

DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE
REGION...WITH SCATTERED THUNDERSTORMS AFFECTING CENTRAL INDIANA INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH NEXT WEDNESDAY. AT THIS POINT...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING AND LOCALLY HEAVY
RAINFALL ARE THREATS FROM ANY THUNDERSTORM.

DISCUSSION: IN THE WAKE OF A FRONTAL SYSTEM...AN UPPER LEVEL LOW IS
EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>069-281000-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
425 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS.

HAZARDS: GUSTY WINDS...HAIL...DANGEROUS LIGHTNING AND HEAVY
RAINFALL. RIVER FLOODING.

TIMING: THIS AFTERNOON AND EVENING. RIVER FLOODING ONGOING.

DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE
REGION...WITH SCATTERED THUNDERSTORMS AFFECTING CENTRAL INDIANA INTO
THIS EVENING.

FLOODING CONTINUES IN SOME LOCATIONS NEAR THE WABASH AND WHITE
RIVERS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS AND WARNINGS
FOR MORE INFORMATION ON RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH NEXT WEDNESDAY. AT THIS POINT...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM
ANY THUNDERSTORM. RIVER FLOODING ALONG THE WABASH AND WHITE RIVERS
ARE LIKELY TO CONTINUE INTO THE WEEKEND.

DISCUSSION: IN THE WAKE OF A FRONTAL SYSTEM...AN UPPER LEVEL LOW IS
EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:22 PM EDTFlash Flood WarningINDDaviess, Martin3 hr
Jun 26, 8:58 PM EDTFlash Flood WarningINDKnox3 hr
Jun 26, 9:06 PM EDTRiver Flood WarningINDKnox, Sullivan6 days
Jun 26, 10:30 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo6 hr
Jun 26, 10:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox65 hr
Jun 26, 10:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox54 hr
Jun 26, 10:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike4 days
Jun 26, 10:44 PM EDTRiver Flood WarningINDKnox, Sullivan59 hr
Jun 27, 4:21 AM EDTDense Fog AdvisoryINDBartholomew, Brown, Clay, Daviess, Greene, Hendricks and 14 more5 hr
Jun 27, 12:08 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike5 days
Jun 27, 12:08 PM EDTRiver Flood WarningINDGibson, Knox5 days
Jun 27, 12:08 PM EDTRiver Flood WarningINDKnox54 hr
Jun 27, 12:08 PM EDTRiver Flood WarningINDGibson, Knox, Posey8 days
Jun 27, 6:15 PM EDTSpecial Weather StatementINDTipton30 min
Jun 27, 6:33 PM EDTSpecial Weather StatementINDMadison42 min
Jun 27, 7:01 PM EDTSpecial Weather StatementINDHenry44 min
Jun 27, 7:15 PM EDTSevere Thunderstorm WarningINDHenry, Madison, Rush45 min
Jun 27, 7:58 PM EDTSevere Thunderstorm WarningINDDecatur, Rush32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.